# SDR GCXA2023080400004

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N277GX
- Make and model: Airbus A321-231
- Aircraft serial: 2480
- Aircraft time: 37,587 hours, 25,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: 7497191
- Condition: Low Pressure
- Location: Slide
- Part time: 39 hours, 22 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAP CIDS CAUTIOPN LIGHT ON "CHECK SLIDE PRESS EXIT L"
